MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE NANOPASS REACH CRESCENT; PASSER

STRYKER ENDOSCOPY-SAN JOSE NANOPASS REACH CRESCENT; PASSER
Catalog Number CAT02298
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure that the upper part of the grasping jaw was missing.Using x-ray it was observed to still be in the joint.Attempts were made to retrieve it, but retrieval was unsuccessful.It was left in the joint.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: part of jaw remained in the bone.Probable root cause: application user technique related factors difficult anatomy, extremely tough soft tissue.The reported failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
 
Event or Problem Description

Brand Name
NANOPASS REACH CRESCENT
Common Device Name
PASSER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key18089018
Report Number0002936485-2023-01121
Device Sequence Number17640458
Product Code HWQ
UDI-Device Identifier07613252633204
UDI-Public07613252633204
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02298
Device Lot Number008937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexUnknown